# SDR BJNA041002

- Difficulty date: October 5, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- Engine: Pwa JT8D17A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104791
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY OVER-WING LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK, OPERATIONAL CHECK GOOD.
